# SDR IPXA2024102340525

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 7,923 hours, 3,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T5651U6
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 INBOARD IN BULK CARGO COMPARTMENT RIGHT AREA (REPLACE).  I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.143 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
